News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: please help


 tummyache - Wed Jul 20, 2005 11:14 pm

I have felt nauseous for several hours at a time, every day, for the past couple of weeks. there are a number of things i can think of that might be responsible: stress, to some degree, as nausea seems to worsen under stress; repeated use of MDMA in the past month (during use i experienced nausea and vomiting); a new form of birth control which lists nausea as a common side effect; and smoking (which heightens sick feeling.)

The reason i am posting here is that it seems my problems might be medical...the constant feeling that i am going to throw up does not actually lead to my doing so, which led me to GERD rather than some other possibilities. I do not feel any desire to eat most things, which is dangerous for me as i normally only weigh 108 lbs and am 5'9" tall. when i actually do eat, i do not need to vomit, but it is extremely unpleasant.

i am 19 years old and until recently have been in good health. this problem is having a devastating effect on my daily life and i would love any input on dealing with it/ what might be causing it. thanks
 wassupwassabi - Thu Jul 28, 2005 9:09 am

I'm not a doctor, but I have GERD, or so the doctors tell me, and I have very similar symptoms which started out of the blue; mine are also accompanied by constant belching. My symptoms started out the same way, so having GERD is a possibility. Do you feel nauseous after eating any sort of food or just certain foods? If it's just certain foods then you could do an elimination diet to figure out what makes you sick. If it's anything making you sick, does taking some Pepto Bismol or Maalox help with the nausea?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here